Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
200 Doctors are Online

Had unprotected sex. Started bleeding before period, tingling sensation on stomach. Worrisome

User rating for this question
Very Good
Answered by
Practicing since : 1999
Answered : 1585 Questions
Goodmorning ! My question to you is. I had unprotected sex the last day of my period which is a regular cycle of 28 days. An now I am bleeding 4 days before my period is due. Normally I have cramps. I don't have any but I do have a tingly feeling in the lower right side of my stomach. Should I be worried ?
Posted Sun, 24 Mar 2013 in Women's Health
Answered by Dr. Timothy Raichle 1 hour later
Hello, I would be happy to help you with your question today.

In the setting of regular 28 day cycles, and intercourse on the last day of your period, then conception at that time was extremely unlikely. In fact, if you had conceived at that time, based on the timeframe that you are describing to me, a pregnancy test would be positive by now if you were pregnant.

So go ahead and do a test - it will probably be negative but this should be done anyway to be sure. If it is negative, then the right lower quadrant discomfort might be related to an ovarian cyst, perhaps related to ovulation. If the pregnancy test is positive, then you need to get in to be seen as soon as possible.

I hope that this helps. Please ask if you have additional questions for me.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor